# SDR KBMA119519

- Difficulty date: August 15, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Part number: 350A27119120
- Condition: Worn
- Location: T/R Control
- Part time: 3,882 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL TUBE BUSHINGS ARE WORN.  REPLACED WITH NEW BUSHINGS.
